# SDR DXTA2023110799990

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60085
- Aircraft time: 443 hours, 197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: H1109
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR WILL NOT CLOSE , THE MOTOR IS RUNNING BUT DOOR WON'T CLOSE.  REMOVED MED ACTUATOR AND INSTALLED REPAIRED MED ACTUATOR IAW GL5500 MM CHAP 52-11-25. PERFORMED OPS CHECK OF MED ACTUATOR. VERIFIED RIG/ADJ IAW GL5500 MM 52-11-25. OPS CHECK GOOD.
